Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 41, NWS Atlanta, GA

March 15, 20245 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2024, 4:58 PM EDT for 5 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2024, 4:58 PM EDT (20:58 UTC)
Expired
Mar 15, 2024, 5:45 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crisp County, GA, Dodge County, GA, Dooly County, GA, Pulaski County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

222 
WUUS52 KFFC 152058
SVRFFC
GAC081-091-093-235-315-152145-
/O.NEW.KFFC.SV.W.0041.240315T2058Z-240315T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
458 PM EDT Fri Mar 15 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Dodge County in central Georgia...
  Southwestern Pulaski County in central Georgia...
  Wilcox County in central Georgia...
  Southeastern Dooly County in central Georgia...
  Northeastern Crisp County in central Georgia...

* Until 545 PM EDT.

* At 458 PM EDT, a severe thunderstorm was located near Tippettville,
  or near Vienna, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Vienna, Abbeville, Rochelle, Pineview, Rhine, Pitts, Union, Cedar
  Creek, Antioch Church, Pope City, Seville, Finleyson, Browning,
  Five Points, Pleasant View, Tippettville, and Tremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3200 8379 3213 8379 3219 8370 3208 8315
      3185 8323
TIME...MOT...LOC 2058Z 285DEG 34KT 3210 8370 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
4 follow-up statements
223 
WWUS52 KFFC 152112
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Fri Mar 15 2024

GAC081-093-152121-
/O.CAN.KFFC.SV.W.0041.000000T0000Z-240315T2145Z/
Dooly GA-Crisp GA-
512 PM EDT Fri Mar 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOOLY AND
NORTHEASTERN CRISP COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3195 8360 3199 8361 3214 8361 3217 8359
      3208 8315 3185 8323
TIME...MOT...LOC 2111Z 285DEG 34KT 3207 8355 

$$

GAC091-235-315-152145-
/O.CON.KFFC.SV.W.0041.000000T0000Z-240315T2145Z/
Dodge GA-Pulaski GA-Wilcox GA-
512 PM EDT Fri Mar 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN DODGE...SOUTHWESTERN PULASKI AND WILCOX COUNTIES...

At 511 PM EDT, a severe thunderstorm was located over Pope City, or
13 miles east of Vienna, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Abbeville, Rochelle, Pineview, Rhine, Pitts, Union, Cedar Creek,
Antioch Church, Pope City, Seville, Finleyson, Browning, Five Points,
and Pleasant View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3195 8360 3199 8361 3214 8361 3217 8359
      3208 8315 3185 8323
TIME...MOT...LOC 2111Z 285DEG 34KT 3207 8355 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
227 
WWUS52 KFFC 152123
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Fri Mar 15 2024

GAC091-235-315-152145-
/O.CON.KFFC.SV.W.0041.000000T0000Z-240315T2145Z/
Dodge GA-Pulaski GA-Wilcox GA-
523 PM EDT Fri Mar 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN DODGE...SOUTH CENTRAL PULASKI AND CENTRAL WILCOX
COUNTIES...

At 523 PM EDT, a severe thunderstorm was located near Cedar Creek, or
7 miles northwest of Abbeville, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Abbeville, Pineview, Rhine, Union, Browning, Five Points, Cedar
Creek, Antioch Church, and Pope City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3195 8344 3203 8352 3209 8351 3215 8348
      3208 8315 3185 8323
TIME...MOT...LOC 2123Z 285DEG 34KT 3204 8342 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
495 
WWUS52 KFFC 152133
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
533 PM EDT Fri Mar 15 2024

GAC235-152143-
/O.CAN.KFFC.SV.W.0041.000000T0000Z-240315T2145Z/
Pulaski GA-
533 PM EDT Fri Mar 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PULASKI COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3195 8344 3202 8336 3205 8336 3210 8335
      3212 8332 3208 8315 3185 8323
TIME...MOT...LOC 2133Z 285DEG 34KT 3201 8331 

$$

GAC091-315-152145-
/O.CON.KFFC.SV.W.0041.000000T0000Z-240315T2145Z/
Dodge GA-Wilcox GA-
533 PM EDT Fri Mar 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN DODGE AND EASTERN WILCOX COUNTIES...

At 533 PM EDT, a severe thunderstorm was located over Abbeville,
moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Abbeville, Rhine, Union, Browning, Antioch Church, and Five Points.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3195 8344 3202 8336 3205 8336 3210 8335
      3212 8332 3208 8315 3185 8323
TIME...MOT...LOC 2133Z 285DEG 34KT 3201 8331 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
525 
WWUS52 KFFC 152136
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Fri Mar 15 2024

GAC091-315-152145-
/O.EXP.KFFC.SV.W.0041.000000T0000Z-240315T2145Z/
Dodge GA-Wilcox GA-
536 PM EDT Fri Mar 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DODGE AND EASTERN
WILCOX COUNTIES WILL EXPIRE AT 545 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail is still possible with this thunderstorm.

&&

LAT...LON 3195 8344 3202 8336 3205 8336 3210 8335
      3212 8332 3208 8315 3185 8323
TIME...MOT...LOC 2135Z 285DEG 34KT 3201 8331 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:20 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 15, 2:20 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
220 PM EDT Fri Mar 15 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 210 PM EDT Fri Mar 15 2024

Frontal boundary currently stretches from the Mid Atlantic States
back through central TN and northern MS. A pre-frontal trough is
across central portions of GA. The pre-frontal trough is associated
with a broken line of showers and thunderstorms that continues to
move south. There is some light rain back behind the the initial
line, but precipitation will continue to taper off from north to
south across the CWA this evening. The high res models had a decent
handle on the evolution of the line this morning, but may be
struggling a bit with the current situation. Do think a stronger
line of storms will move through the southern quarter of the CWA
this afternoon, where more breaks in the clouds have occurred.
Strong thunderstorms are likely, but an isolated severe
thunderstorm cannot be ruled out. The primary hazards would be
gusty winds, frequent lightning and small hail. Locally heavy
rainfall is also possible.

The actual frontal boundary will move south across the CWA tonight,
and likely stall somewhere across the FL panhandle by early
Saturday. Dry conditions are anticipated through Saturday night.

NListemaa

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 210 PM EDT Fri Mar 15 2024

-Two periods of rain are forecast throughout the long term (at both
the beginning and end of the period).

-Colder and drier conditions will kick off the work week next week.

-Fire weather conditions will need to be monitored early next week.

Rain chances will be starting to ramp up at the start of the long
term period (Sunday) as south-southwesterly flow aloft ushers
another mid-level disturbance across the Southeast. At this time,
the highest rain chances largely remain confined to areas south of I-
20. A deep upper trough will dive southward from the Great Lakes
Region late on Sunday thus ending rain chances across the area going
into Monday. With the base of the trough situated just to the north
of the forecast area on Monday, temperatures Monday night will
quickly fall under clear skies. Overnight lows Monday will be at or
just below freezing areawide. Conditions will remain dry with a
gradually warming trend through at least mid-week as a result of
northwest flow aloft and surface high pressure. With a much drier
continental airmass moving back into the region, fire weather
conditions will need to be monitored on Monday as RH values may
approach critical thresholds.

07

&&

.AVIATION...
(18Z TAFS)
Issued at 126 PM EDT Fri Mar 15 2024

The main line of shra/tsra has moved through the metro area. Light
rain will be possible for the next couple of hours, but should
taper off shortly before 00Z. Models move in some MVFR cigs
overnight with some patchy fog. Do think there could be some sct
IFR, but not confident enough to go bkn for now. Gradual clearing
tomorrow with sct cu. Winds remain on the west side.

//ATL Confidence...18Z Update...
Med confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          58  76  51  68 /  30   0   0  40
Atlanta         58  72  53  66 /  30   0  10  50
Blairsville     53  69  45  63 /  30   0  10  20
Cartersville    56  71  48  66 /  30   0  10  30
Columbus        62  79  57  71 /  60   0  10  70
Gainesville     57  74  51  67 /  30   0  10  30
Macon           61  79  57  71 /  60   0   0  60
Rome            54  73  47  65 /  30   0  10  30
Peachtree City  59  74  52  67 /  30   0  10  60
Vidalia         64  81  60  78 /  70   0   0  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....07
AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 12:30 PM EDT, 4 hours 28 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1230 PM EDT Fri Mar 15 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1230 PM EDT Fri Mar 15 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This afternoon and Tonight...

Showers and thunderstorms will continue across mainly central
Georgia this afternoon. A few storms could become strong, with gusty
winds to 40 mph, locally heavy rainfall, and cloud to ground
lightning. Storms should diminish or clear the area after sunset
this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Another round of showers and isolated thunderstorms are expected
across north and central GA on Sunday. Severe weather is not
anticipated with this system at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Mar 15, 3:13 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Fri Mar 15 2024

GAZ096-097-109-151945-
Bleckley GA-Laurens GA-Dodge GA-
313 PM EDT Fri Mar 15 2024

...A strong thunderstorm will impact portions of central Laurens,
north central Dodge and east central Bleckley Counties through 345 PM
EDT...

At 312 PM EDT, a strong thunderstorm was over Rowland, or 10 miles
east of Cochran, moving east at 40 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Chester, Dexter, Cadwell, Rentz, Yonkers, Cedar Grove, Rebie, Lowery,
and Rowland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3235 8323 3243 8323 3251 8317 3247 8275
      3222 8283
TIME...MOT...LOC 1912Z 280DEG 33KT 3242 8317

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 15, 3:20 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT Fri Mar 15 2024

GAZ090>092-102-103-151945-
Schley GA-Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
320 PM EDT Fri Mar 15 2024

...A strong thunderstorm will impact portions of southern Marion,
southeastern Chattahoochee, northeastern Stewart, northwestern
Webster and southwestern Schley Counties through 345 PM EDT...

At 319 PM EDT, a strong thunderstorm was near Cusseta, moving east at
45 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Buena Vista, Cusseta, Seminole, Church Hill, Brooklyn,
Jamestown/South Fort Moore, Renfroe, Draneville, Manta, and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3220 8488 3231 8484 3231 8451 3221 8437
      3213 8454
TIME...MOT...LOC 1919Z 277DEG 37KT 3226 8479

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 15, 3:46 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Fri Mar 15 2024

GAZ097-098-111-112-152015-
Wheeler GA-Treutlen GA-Montgomery GA-Laurens GA-
346 PM EDT Fri Mar 15 2024

...A strong thunderstorm will impact portions of east central
Laurens, Treutlen, north central Wheeler and northern Montgomery
Counties through 415 PM EDT...

At 345 PM EDT, a strong thunderstorm was over Lowery, or 12 miles
west of Soperton, moving east at 40 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Soperton, Higgston, Tarrytown, Lothair, Orland, Rockledge, Orianna,
Barnhill, Minter, Kibbee, Lowery, Blackville, Zaidee, and Gillis
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3219 8246 3232 8288 3243 8287 3252 8279
      3245 8240 3244 8239
TIME...MOT...LOC 1945Z 280DEG 33KT 3238 8280

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 15, 3:58 PM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
358 PM EDT Fri Mar 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     Hail             2 NNW Draneville        32.24N 84.51W
03/15/2024  E1.75 inch       Marion             GA   Public

            Local business reports golf ball sized hail
            near Mill Pond Rd and GA41.

&&
Special weather statement, Mar 15, 4:12 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Fri Mar 15 2024

GAZ091-102-103-152045-
Stewart GA-Marion GA-Webster GA-
412 PM EDT Fri Mar 15 2024

...A strong thunderstorm will impact portions of southern Marion,
northeastern Stewart and central Webster Counties through 445 PM
EDT...

At 412 PM EDT, a strong thunderstorm was over Charles, or near
Lumpkin, moving east at 45 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lumpkin, Preston, Richland, Seminole, Charles, Westville, Church
Hill, Brooklyn, Dumas, Draneville, and Louvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3204 8486 3219 8487 3226 8446 3218 8443
      3204 8443 3204 8444 3202 8444
TIME...MOT...LOC 2012Z 264DEG 38KT 3214 8480

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 15, 4:49 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
449 PM EDT Fri Mar 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     Hail             Byromville              32.20N 83.91W
03/15/2024  E1.00 inch       Dooly              GA   Public

            Local business report half inch to quarter
            sized hail in downtown Byromville near
            Youngblood Ave and Main St.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 10:55 PM EDTRiver Flood WarningFFCMontgomery, Telfair, Wheeler5 days
Mar 15, 2:46 AM EDTSpecial Weather StatementFFCDade29 min
Mar 15, 7:31 AM EDTSpecial Weather StatementFFCDade, Walker29 min
Mar 15, 8:27 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd48 min
Mar 15, 8:55 AM EDTSpecial Weather StatementFFCFloyd35 min
Mar 15, 9:12 AM EDTSevere Thunderstorm WarningFFCCarroll, Floyd, Haralson, Polk48 min
Mar 15, 9:30 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd45 min
Mar 15, 9:39 AM EDTSpecial Weather StatementFFCCarroll, Paulding36 min
Mar 15, 9:56 AM EDTSpecial Weather StatementFFCCherokee34 min
Mar 15, 10:10 AM EDTSpecial Weather StatementFFCCobb, Paulding35 min
Mar 15, 10:44 AM EDTSpecial Weather StatementFFCGwinnett31 min
Mar 15, 12:34 PM EDTSpecial Weather StatementFFCMuscogee26 min
Mar 15, 2:48 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee27 min
Mar 15, 3:13 PM EDTSpecial Weather StatementFFCLaurens32 min
Mar 15, 3:20 PM EDTSpecial Weather StatementFFCMarion25 min
Mar 15, 3:27 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Webster33 min
Mar 15, 3:46 PM EDTSpecial Weather StatementFFCTreutlen29 min
Mar 15, 3:53 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley37 min
Mar 15, 4:12 PM EDTSpecial Weather StatementFFCStewart, Webster33 min
Mar 15, 4:31 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Sumter29 min
Mar 15, 5:43 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler47 min
Mar 15, 6:30 PM EDTSpecial Weather StatementFFCJeff Davis30 min
Mar 15, 6:50 PM EDTSevere Thunderstorm WarningFFCCrisp25 min
Mar 15, 7:10 PM EDTSpecial Weather StatementFFCWilcox35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.